Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acnehardcase

Veteran Member
  • Total Reviews

    0
  • Content Count

    132
  • Joined

  • Last visited

Community Reputation

33 Good

2 Followers

About acnehardcase

  • Rank
    Member

Recent Profile Visitors

1295 profile views
  1. I swear by aquafor. It's a little expensive but definitely worth the cost
  2. Yes, with exception of your very high dosage you and I are almost identical. I did get some minor relapse but 7.5 % benzoyl peroxide wash and .5 % Tretinoin a couple times a week did the trick. I rarely get pimples and they're mild.
  3. I dont know what your question is. Topicals are not effective against deep cystic acne. Only oral antibiotics, accutane, and cortisone injections can help. Sorry
  4. Minocycline is far more likely to cause diarrhea than nausea. It could be the medication but it's hard to know without stopping. Call your doctor first before stopping. I hate to make an assumption about your vegan user name but it could be a food, or supplement your taking. By the way, how is your acne improving?
  5. Neutrogena clear face worked like a charm for me. No breakouts and it doesn't feel greasy The sun side effect is real but it's not that bad. I worked outside a lot when I was using
  6. Yes, that's an excellent combination. Maybe you should include a sunscreen in the morning.
  7. I'm sorry for your slow progress. Everyone is a little different responding to accutane. Some improvement means that it's working. The dosage sounds correct but it's important that you take it with food. A good way to measure absorption is getting chapped lips and how often you have to apply lip balm. If you use aquifor 10-15 times a day and you still have red puffy lips, you're perfect. Btw you can use benzoyl peroxide wash on your chest while taking accutane. Be very careful if you try a
  8. I don't know anything about birth control pills but accutane is by far the best thing for severe persistent acne. I also had body acne on my back and shoulders. Accutane was miraculous and for the most part permanent. I have pale and somewhat sensitive skin and I didn't find the side effects unbearable. If you have exhausted other treatments and your doctor recommends it, I would go for it. I'm sorry you have unsupportive parents but there are plenty of people here that are glad to help. Good
  9. Antibiotics can certainly lose there effectiveness over time. Benzoyl peroxide and topical retinoids don't. If it's severe enough, accutane is a good choice. Oral antibiotics can help get it under control before switching to topicals only. My advice is to stay compliant with the treatment and follow your doctors orders.
  10. The diet acne/ diet thing is a myth. Reduce your calorie intake and maybe increase physical activity and the weight will come off. sorry about your scarring. Accutane usually causes permanent clearance, especially for those couple with mild/ moderate acne. Accutane isn't the only acne medicine out there but it is by far the most effective.
  11. Check with your doctor. In the future, you shouldn't start and stop drugs at your own discretion. Always check with your provider before changing treatment
  12. I don't think it makes you more sensitive to the sun but I got sunburn on my arms and they dried up and flaked pretty good. I advise sunscreen and moderation with the sun. The highest dose was 40mg. Twice daily. No don't spread them out. Take it once or twice a day at the same time with a meal. Ideally one that contains some dietary fat, it will improve absorption. Do what ever your doctor tells you.
  13. If you're not getting dry lips than it's not doing much good. Make sure that you take it with a meal with 50 grams of dietary fat. If you want to convince your dermatologist, you could bring him a copy of an nih study about cumulative dose. That might convince him.
  14. There are plenty of factors that determines whether acne can be permanently cleared. Age, severity and location of acne, and yes the cumulative dose of accutane. I can't explain why your doctor is using a conservative approach. Maybe they have a good reason, maybe not. One thing that you can do, is to make sure that you absorb as much accutane as possible. Take it at the same time every day with a large meal that includes at least 50 grams of fat. I recommend peanut butter, it's tasty a
  15. I suggest that you continue with the accutane. If your doctor thinks it's appropriate and you can tolerate the side effects, what's the harm? The whole 5-6 month thing is a guide line, not a law set in stone. It sounds like it's working, so stick with it you should be okay.
×